# SDR UPS02237947

- Difficulty date: March 21, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- Aircraft time: 51,298 hours, 38,376 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON FWD CRANE BEAM, CORROSION IN BORE OF BOTH LARGE HOLES AT FWD ENGINE MOUNT ATTACH POINT.  REPAIR OF NR 1 ENG MOUNT FITTING ASSY ACCOMPLISHED IAW EO BB727-5440- 11592-A.
